# SDR SWAA2021091540272

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 RBL24 WL155. ; / [01] REMOVED INTEERCOSTAL CLIP BS 400 RBL 24 WL 155 IAW SRM 51-40-02.  LOCATED AND DRILLED NEW INTERCOSTAL CLIP PER SRM 51-40-05. DWG 143A7505.  REQUEST OK TO INSTALL; [02] VERIFIED CORRECTIVE ACTION ITEM 1; [03] INSTALLED NEW INTEERCOSTAL CLIP BS 400 RBL 24 WL 155 IAW SRM 51-40-02. AND DWG 143A7505.; [04] VERIFIED CORRECTIVE ACTION ITEM 3; [05] VERIFIED COMPLETE
